Bulletin of the American Mathematical Society

An abelian $p$-group without the isomorphic refinement property

A. L. S. Corner and Peter Crawley

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 743-745.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Corner, A. L. S.; Crawley, Peter. An abelian $p$-group without the isomorphic refinement property. Bull. Amer. Math. Soc. 74 (1968), no. 4, 743--745. https://projecteuclid.org/euclid.bams/1183529854

Export citation


  • 1. A. L. S. Corner, On endomorphism rings of primary abelian groups, (to appear).
  • 2. P. Crawley, The cancellation of torsion abelian groups in direct sums, J. of Algebra 2 (1965), 432-442.
  • 3. P. Crawley, An isomorphic refinement theorem for certain abelian p-groups, J. of Algebra 6 (1967), 376-387.
  • 4. R. B. Warfield, Jr., Complete abelian groups and direct sum decompositions, Thesis, Harvard University, Cambridge, Mass., 1967.